Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004 (2004), Issue 7, Pages 591-602

Nonuniqueness theorem for a singular Cauchy-Nicoletti problem

Department of Mathematical Analysis, Masaryk University Brno, Janáčkovo nám. 2a, Brno 66295, Czech Republic

Received 20 September 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josef Kalas, “Nonuniqueness theorem for a singular Cauchy-Nicoletti problem,” Abstract and Applied Analysis, vol. 2004, no. 7, pp. 591-602, 2004. doi:10.1155/S1085337504306147